# SDR SWAA2023071757021

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 747+2; 747+3; 747+5; 747+10; 747+11; 747+14; 747+17; 747+18; RBL 22; WL 156<[01] PARTIALLY COMPLETED STEPS 1-8;[02] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR ALLOWABLE LIMIT AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT;[03] VERIFIED PARTIAL STEPS 1-8;[04] CORRECTION ON CORRECTIONS ACTION 2 VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE;[06] THIS FAULT WILL BE ACCOMPLISHED ON CARD#TTG8Q00LHMEV. COMPLETED ALL MAINTENANCE ACTION.;[07] VERIFIED CORRECTIVE ACTION STEP #6;[08] VERIFIED STEP ! COMPLETE.;[09] VERIFIED STEP ! COMPLETE.
